# SDR DALA2017111308077

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 43,039 hours, 28,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EXIT DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 24-34.  OPS CHECKED GOOD.
